# SDR TRBA201120601

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,104 hours, 32,614 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Batt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THEY RECEIVED AN EMERGENCY BATTERY CHARGE FAULT.  THE ACFT WAS REMOVED FROM SERVICE.   PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY BATTERIES WITH APU AND ENGINE RUNNING AND CHECK WAS OK IAW MM 24-23-00 AND 72-00-00.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
